MAUDE Adverse Event Report: CALDERA MEDICAL INC. TVT EXACT RETROPUBIC SYSTEM; TVT-CAL-EXACT

CALDERA MEDICAL INC. TVT EXACT RETROPUBIC SYSTEM; TVT-CAL-EXACT
Model Number TVTRL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical trial patient (b)(6) experience, residual urine.Relationship to study device: not related.
 
Additional Manufacturer Narrative
The investigation is ongoing and the result will be reported when it is available.The internal complaints number is (b)(4).
 
Additional Manufacturer Narrative
Investigation results: an analysis of the product could not be performed since a physical sample was not received for evaluation."a manufacturing record evaluation was performed for the finished device lot number 3945031 (product code tvtrl), nr-0260750 was found for the finish good and nr-0257578 was found for the sub-assembly (product code p25244, lot number 3945008).Nr reviewer has reviewed the nr file and has concluded, based on the information available in the nr file, that nr-0260750 and nr-0257578 are not related to the reported complaint condition or identified malfunction.Expiration date : 31.May.2026 manufacturing date : 17.Jun.2025" as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.The manufacturing number is (b)(4).
 
Additional Manufacturer Narrative
Correction: g1.The manufacturing number is (b)(4).

Brand Name
TVT EXACT RETROPUBIC SYSTEM
Common Device Name
TVT-CAL-EXACT
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA
Manufacturer (Section G)
CALDER MEDICAL
sarl-nauchatel
puits-godet 20
neuchatel 2000
WZ   2000
Manufacturer Contact
mahtab moberg
puits-godet 20
suite 140
neuchatel, 2000
WZ   2000
MDR Report Key24185097
Report Number3003990090-2026-02014
Device Sequence Number9524411
Product Code OTN
UDI-Device Identifier10705031062375
UDI-Public10705031062375
Combination Product (Y/N)N
PMA/510(K) Number
K201686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberTVTRL
Device Catalogue NumberTVTRL
Device Lot Number3945031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/03/2026
03/10/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/05/2026
03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age38 YR
Patient SexFemale